Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 133, NWS Pittsburgh, PA

July 11, 20115 counties in Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 11, 2011, 3:01 PM EDT for 5 counties in Ohio. It was in force for 44 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2011, 3:01 PM EDT (19:01 UTC)
Expired
Jul 11, 2011, 3:45 PM EDT
In force
44 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Belmont County, OH, Guernsey County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH

What was reported inside it

TimeReportWhereRemark
Jul 11, 3:09 PM EDTHAIL 1East Fultonham, OH
Jul 11, 3:15 PM EDTTSTM WND DMGPhilo, OHONE LARGE TREE DOWN ON IRISH RIDGE ROAD
Jul 11, 3:45 PM EDTTSTM WND DMG5 Sw Caldwell, OHCOUPLE OF TREES DOWN
Jul 11, 3:45 PM EDTTSTM WND DMGSummerfield, OHLARGE TREE DOWN
Jul 11, 3:55 PM EDTTSTM WND DMGSt. Clairsville, OHTREES AND POWER LINES DOWN COUNTYWIDE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 10:16 AM EDTSevere Thunderstorm WatchSPC9 hr
Jul 11, 2:16 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1116 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

664 
WUUS51 KPBZ 111901
SVRPBZ
OHC013-059-111-119-121-111945-
/O.NEW.KPBZ.SV.W.0133.110711T1901Z-110711T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
301 PM EDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MONROE COUNTY IN EAST CENTRAL OHIO...
  NOBLE COUNTY IN EAST CENTRAL OHIO...
  MUSKINGUM COUNTY IN EAST CENTRAL OHIO...
  WESTERN BELMONT COUNTY IN EAST CENTRAL OHIO...
  GUERNSEY COUNTY IN EAST CENTRAL OHIO...

* UNTIL 345 PM EDT

* AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM NEW CONCORD TO 10 MILES SOUTH OF EAST FULTONHAM...MOVING EAST
  AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  ZANESVILLE...         OTSEGO...             FERNCLIFF...
  EAST FULTONHAM...     DRAKE...              BRIDGEVILLE...
  ADAMSVILLE...         BODEN...              CANNELVILLE...
  NORWICH...            DUNCAN FALLS...       PHILO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR EAST CENTRAL OHIO. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR EAST CENTRAL
OHIO AND SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

&&

LAT...LON 3990 8217 4014 8202 4009 8087 3958 8128
      3959 8139 3963 8146 3958 8148 3958 8158
      3965 8159 3967 8165 3975 8165 3976 8207
      3981 8208 3982 8217
TIME...MOT...LOC 1900Z 288DEG 42KT 4005 8173 3970 8213

$$

WOODRUM
2 follow-up statements
190 
WWUS51 KPBZ 111915
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
315 PM EDT MON JUL 11 2011

OHC013-059-111-119-121-111945-
/O.CON.KPBZ.SV.W.0133.000000T0000Z-110711T1945Z/
MONROE OH-NOBLE OH-MUSKINGUM OH-BELMONT OH-GUERNSEY OH-
315 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR GUERNSEY...BELMONT...MUSKINGUM...NOBLE AND MONROE COUNTIES...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM BODEN TO 10 MILES SOUTH OF 
RURALDALE...MOVING EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  ZANESVILLE...         RURALDALE...          PHILO...
  OTSEGO...             NORWICH...            NEW CONCORD...
  FERNCLIFF...          EAST FULTONHAM...     DUNCAN FALLS...
  DRAKE...              CHANDLERSVILLE...     CANNELVILLE...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR EAST CENTRAL OHIO. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR EAST CENTRAL
OHIO AND SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

LAT...LON 3990 8217 4014 8202 4009 8087 3958 8128
      3959 8139 3963 8146 3958 8148 3958 8158
      3965 8159 3967 8165 3975 8165 3976 8207
      3981 8208 3982 8217
TIME...MOT...LOC 1913Z 288DEG 42KT 4010 8158 3964 8188

$$

WOODRUM
664 
WWUS51 KPBZ 111933
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
333 PM EDT MON JUL 11 2011

OHC013-059-111-119-121-111945-
/O.CON.KPBZ.SV.W.0133.000000T0000Z-110711T1945Z/
MONROE OH-NOBLE OH-MUSKINGUM OH-BELMONT OH-GUERNSEY OH-
333 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR GUERNSEY...BELMONT...MUSKINGUM...NOBLE AND MONROE COUNTIES...

AT 331 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES
EAST OF OLD WASHINGTON TO 9 MILES SOUTHWEST OF DUDLEY...MOVING EAST
AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  ZANESVILLE...         WOLF RUN STATE PARK...
  SENECAVILLE...        SALT FORK STATE PARK...
  RURALDALE...          PHILO...              OTSEGO...
  OLD WASHINGTON...     NORWICH...            NEW CONCORD...
  HIGH HILL...          FERNCLIFF...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND QUARTER 
SIZED HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS!

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR EAST CENTRAL OHIO. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR EAST CENTRAL
OHIO AND SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

LAT...LON 3990 8217 4014 8202 4009 8087 3958 8128
      3959 8139 3963 8146 3958 8148 3958 8158
      3965 8159 3967 8165 3975 8165 3976 8207
      3981 8208 3982 8217
TIME...MOT...LOC 1932Z 288DEG 42KT 4006 8131 3961 8162

$$

WOODRUM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:23 PM EDT, 38 minutes earlier.

Area forecast discussion, Jul 11, 2:23 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
223 PM EDT MON JUL 11 2011

.SYNOPSIS...
A COLD FRONT WILL BRING THE RISK FOR SHOWERS AND STORMS THIS
EVENING AND INTO TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THUNDERSTORM COMPLEX IN ADVANCE OF COLD FRONT WILL CROSS EAST
CENTRAL OHIO AND THE REST OF THE PIT CNTY WRNG AREA THIS AFTN AND
THIS EVENING. BEST CHANCE OF SEVERE WILL BE FOR EAST CENTRAL OHIO
AND COUNTIES SOUTH OF PITTSBURGH DUE TO JET STREAK/INCREASED
SHEAR AS WELL AS INSTABILITY AXIS.

INITIAL SHORTWAVE WILL MOVE OVVR VA LTR THIS EVENING, AND, AT THE
SAME TIME, THE NEXT IN SERIES WILL MOVE INTO NW OHIO. THIS SECOND
WAVE WILL HELP TO PULL THE SFC FRONT INTO THE UPPER OHIO VALLEY.

WILL STAY CLOSE TO GUIDANCE FOR THE TEMP FORECAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
MODELS ARE PRESENTING A SCENARIO WHERE THE SFC BOUNDARY EXITS EAST
OF MY AREA BY LATE TUESDAY MORNING. WILL NEED TO KEEP IN THE
MENTION OF SHOWERS AND STORMS AHEAD OF THE FRONT INTO TUESDAY
MORNING. EVEN THOUGH THE FRONT MOVES THROUGH, IT DOES LITTLE TO
BREAK THE HUMIDITY. SFC TDS REMAIN NEAR 70 ON TUESDAY, WHICH WILL
KEEP THINGS MOIST AND UNSTABLE. MODELS ARE FOCUSING THE ACTIVITY
ALONG THE FRONT TUESDAY AS THERE IS A LACK OF UL SUPPORT TO GET
ANY POST-FRONTAL ACTIVITY GOING. WILL KEEP IN THE RISK FOR
ACTIVITY ACROSS THE SOUTH ON TUESDAY MORNING. I DON'T THINK THAT
ADDITIONAL ACTIVITY ON TUESDAY CAN BE COMPLETELY RULED OUT, WITH
NW ALOFT AND WEAK COOLING IN THE MID LEVELS, BUT THIS IS SOMETHING
THAT CAN BE ADDRESSED IN FUTURE FORECASTS.

LARGE SFC HIGH WILL SETTLE INTO THE GREAT LAKES WEDNESDAY,
STABILIZING THE ATMOSPHERE AND SLOWLY DECREASING THE HUMIDITY.

ANOTHER WARM AND HUMID DAY TUESDAY, WITH A BREAK EXPECTED ON
WEDNESDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
NAEFS AND ECMWF CONTINUE TO INDICATE MS VALLEY RIDGE RETROGRESSION
TO THE CNTRL/SRN PLAINS WEEKS END, LEAVING NORTHWEST FLOW OVR THE
UPR OHIO VALLEY. MID WEEK CDFNT IS STILL EXPECTED TO SAG FAR
ENOUGH SOUTH TO PERSIST WITH A DRY THURSDAY. THEREAFTER, DIURNALLY
SUPPORTED CHC PRECIP PROBABILITIES WERE INTRODUCED TO ACCOUNT FOR
SHORTWAVE PASSAGE OFF THE LAKES WITH WARM FRONT AS POTENTIAL
FOCUSING MECHANISM. POP REDUCTION AND CONTINUED WARMTH IS
INDICATED FOR THE START OF THE NEW WEEK AS THE RIDGE AXIS SLIDES
EASTWARD.

TEMPERATURES UNDER THIS PATTERN SHOULD BE AT, OR ABOVE NORMAL AND
WERE FORECAST USING PERSISTENCE AND HPC GUIDANCE.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
AREA OF TSRA WL MOVE ACRS THE UPR OH VALLEY THIS EVE AND TAF WL
FEATURE RESTRICTIONS WITH TSRA MENTION AT ALL PORTS. DAMAGING WIND
GUSTS ARE POSSIBLE WITH PASSAGE OF THIS COMPLEX.

DEPENDING ON ACTUAL RAINFALL PATTERN, AREAS OF MVFR IN FOG SEEM
LIKELY POST FRONTAL LATE OVERNIGHT TNGT/TUESDAY MORNING. AFTER THE
MORNING FOG BURNOFF...VFR WILL PREVAIL TUESDAY WITH ISOLATED AFTN
SHWRS/TSTMS POSSIBLE.

OUTLOOK FOR WEDNESDAY THROUGH SATURDAY...THE FRONTAL SYSTEM WILL
HOVER ACROSS CENTRAL WV WEDNESDAY...WITH A SHORTWAVE PERHAPS
CLIPPING FROM THE MASON DIXON LINE SOUTH. A FEW SHWRS CANNOT BE
RULED OUT SOUTH OF PIT WEDNESDAY WITH LOCAL MVFR POSSIBLE. HIGH
PRESSURE WILL BUILD IN FOR VFR THURSDAY INTO FRIDAY...WITH THE
NEXT SYSTEM AFFECTING THE AREA LATE FRIDAY AND SATURDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jul 11, 2:22 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
222 PM EDT MON JUL 11 2011

MDZ001-PAZ007>009-013>016-020>023-073-074-121830-
GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-
BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WESTMORELAND-WESTMORELAND RIDGES-
222 PM EDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS....BUT
LARGE HAIL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039>041-048>050-057>059-121830-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-
222 PM EDT MON JUL 11 2011

...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ068-069-PAZ029-031-075-076-WVZ001>004-012-021>023-041-121830-
NOBLE-MONROE-WASHINGTON-GREENE-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-
OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
222 PM EDT MON JUL 11 2011

...SEVERE THUNDERSTORM WATCH 628 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 11, 1:20 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
120 PM EDT MON JUL 11 2011

OHZ039>041-048>050-057>059-111815-
BELMONT OH-CARROLL OH-COLUMBIANA OH-COSHOCTON OH-GUERNSEY OH-
HARRISON OH-JEFFERSON OH-MUSKINGUM OH-TUSCARAWAS OH-
120 PM EDT MON JUL 11 2011

...STRONG THUNDERSTORMS WILL AFFECT CARROLL...COSHOCTON...GUERNSEY...
HARRISON...MUSKINGUM...NORTHERN BELMONT...SOUTHWESTERN COLUMBIANA...
TUSCARAWAS AND WESTERN JEFFERSON COUNTIES...

AT 112 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 20 MILES
WEST OF WOOSTER TO 42 MILES NORTHWEST OF MARTINSBURG TO 86 MILES WEST
OF MARTINSBURG...MOVING EAST AT 70 MPH.

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DAMAGING WIND GUSTS.
IN ADDITION...HEAVY RAIN MAY CAUSE PONDING ON ROADWAYS AND REDUCED
VISIBILITIES.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  BOLIVAR...            MALVERN...            STRASBURG...
  EAST ROCHESTER...     MINERAL CITY...       AUGUSTA...
  ZANESVILLE...         WEST LAFAYETTE...     WARSAW...
  WALHONDING...         UNIONPORT...          UHRICHSVILLE...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT. SOME OF THESE STORMS MAY
BECOME SEVERE AS THEY ENTER THE AREA. BE PREPARED IN CASE WARNINGS
ARE ISSUED.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3997 8220 4046 8217 4045 8167 4064 8165
      4067 8146 4065 8124 4071 8124 4073 8109
      4078 8109 4074 8072 4006 8086 3981 8212
      3982 8217 3990 8217 3990 8223 3994 8224

34
Special weather statement, Jul 11, 2:38 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
238 PM EDT MON JUL 11 2011

OHZ039>041-049-050-058-059-111930-
BELMONT OH-CARROLL OH-COLUMBIANA OH-GUERNSEY OH-HARRISON OH-
JEFFERSON OH-TUSCARAWAS OH-
238 PM EDT MON JUL 11 2011

...A LINE OF THUNDERSTORMS WILL AFFECT
CARROLL...COLUMBIANA...HARRISON...JEFFERSON...NORTHEASTERN
GUERNSEY...NORTHERN BELMONT AND SOUTHEASTERN TUSCARAWAS COUNTIES...

AT 237 PM EDT...A LINE OF THUNDERSTORMS EXTENDED FROM WAYNE COUNTY
SOUTHWARD TO COSHOCTON COUNTY. THIS LINE OF STORMS WILL MOVE
SOUTHEASTWARD AT 30 MPH AND MOVE INTO THE AREA BETWEEN 3 PM AND 3:30
PM.

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DAMAGING WIND GUSTS.
IN ADDITION...HEAVY RAIN MAY CAUSE PONDING ON ROADWAYS AND REDUCED
VISIBILITIES.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  MALVERN...            HOMEWORTH...          UNIONPORT...
  TIPPECANOE...         TAPPAN...             SMITHFIELD...
  SHERRODSVILLE...      SCIO...               SALINEVILLE...
  SALEM...              SAINT CLAIRSVILLE...  RICHMOND...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4065 8125 4066 8124 4072 8124 4073 8109
      4091 8108 4090 8091 4093 8089 4093 8082
      4090 8080 4090 8059 3995 8081 4002 8138

WOODRUM

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 1:20 PM EDTSpecial Weather StatementPBZCarroll, Coshocton, Guernsey, Harrison, Muskingum, Tuscarawas55 min
Jul 11, 2:08 PM EDTSevere Thunderstorm WarningPBZCarroll, Coshocton, Guernsey, Muskingum, Tuscarawas52 min
Jul 11, 2:38 PM EDTSpecial Weather StatementPBZBelmont, Carroll, Columbiana, Harrison, Jefferson52 min
Jul 11, 2:59 PM EDTSevere Thunderstorm WarningPBZBelmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 3 more46 min
Jul 11, 3:44 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Monroe, Muskingum, Noble46 min
Jul 11, 3:46 PM EDTSevere Thunderstorm WarningPBZBelmont, Carroll, Columbiana, Guernsey, Harrison, Jefferson and 1 more44 min
Jul 11, 4:16 PM EDTSevere Thunderstorm WarningPBZBelmont, Jefferson44 min
Jul 11, 4:30 PM EDTSevere Thunderstorm WarningPBZBelmont, Monroe45 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.